| Model Number |
MX5301 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.
Event or Problem Description
It was reported from the pediatric emergency department that the pressure rated extension set leaked at the connection to the to the iv hub.